# SDR GUUA08300702

- Difficulty date: August 30, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,382 hours, 38,168 cycles
- Engine: Pwa PW118
- System (JASC): 2612 · Fire Detection
- Part: Extinguisher
- Part number: 346000731
- Part serial: 18453F1
- Condition: Warning Light
- Location: Cargo  Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BAGGAGE SMOKE FIRE EXTINGUISHER LIGHT ILLUMINATED.  REPLACED NR 1 CARGO FIRE EXTINGUISHER BOTTLE.
